# SDR CALA2023071202223

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 25,568 hours, 2,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 433232
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR L4 M33406 EMER LIGHT BATTERY TEST FAIL. TRANSFER REFER NON-ROUTINE WO.1926110. DR L4 M33406 EMER LIGHT REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
